# SDR WX0A2022090674227

- Difficulty date: September 5, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 33,547 hours, 24,430 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 870762
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND EPSU (12WL) EMER R FAILING. / REMOVED AND REPLACED 12WL BATTERY WITH INSPECTED BATTERY IAW AMM 33-51-38-000-002-A. OPS CHECK GOOD FOR EMER R."
